I would first like to say that YES, I have read the entiremanual and as many posts as I could find about using the search function. I have also tried the different timing of anabolic pump (first did 15 minutes, and I have now extended it to 30 minutes until my 60 gram carbohydrate meal).
Since the first day I started taking it I have experienced horrible stomach irritation that causes me to have horrible diarrhea! First I just figured it was just my stomach getting used to anabolic pump and from other posts, it seemed to be normal. The following 1st week a lot of the irritation and anabolic dumps subsided to only 3 times a day (which was a lot better than what it was the first couple of days). But now in week 2-3 Ive had the worst stomach irritation ever. It seems to be worse on my off days when I don't workout.
To just explain how bad this is....for the past 5 days (this has been my off week after was working out on a strict regimen for 2 months) I have experienced the worst of all stomach irritation! I've been averaging at least 10 anabolic dumps a day....and they aint solid anymore. It is pure diarrhea at its worst...constant squirts, constant stomach irritation all day- its hard for me to get through my 3 hour classes without having to bolt to the rest room and let it out!
I have not changed my diet at all - Its been staying clean with lean meats, complex carbs, and only good fats. I'm also not taking any other supplements as of now - just a multivitamin and protein powder that i've always been taking.
I love the feeling of not being bloated that anabolic gives me after eating a high carb meal! But i hate this constant diarrhea! What's the deal? Is it just from not working out during taking it that makes the difference? I'm eating plenty of carbs, and I've tried eating more carbs after taking it (up to 80-100 grams) to test if that was what was causing it...turns out that didn't work either.
Is there anything else I should try? Am I just not compatible with anabolic pump? (is that even possible?) and should I just stop using it? Please help! Any advice would be appreciated!